# SDR COEA0705908

- Difficulty date: March 7, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Flange
- Part number: S54310252201
- Condition: Damaged
- Location: Lt Eng Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE FOUND ON LEFT NACELLE REBATE FLANGE COMMON TO PANEL 476AR.  REMOVED REBATE PANEL.  FABRICATED AND INSTALLED NEW REBATEPANEL IAW ATR SRM.  (M)
